# SDR FDEA201301230164

- Difficulty date: January 23, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 1,062 hours, 191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Faulty
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH RETURN SPRING FAULTY.  DOES  NOT RETURN SWITCH TO ARM WITH COVER CLOSED.   R & R LIGHT SWITCH GUARD COVER IAW SMP OPS CHECKED NORMAL,  ACFT OK FOR SERVICE.
